# SDR RAIA2019111530042

- Difficulty date: October 30, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N17146
- Make and model: Emb EMB-145XR
- Aircraft serial: 145746
- Aircraft time: 42,493 hours, 25,921 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 48-52
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR SILL HAS CORROSION BETWEEN FR48 TO FR52-          REMOVED LH FLOOR SILL BETWEEN FR48-FR52. INSTALLED LH FLOOR SILL.
